Open Access
2012 Solvability of a Class of Integral Inclusions
Ying Chen, Shihuang Hong
Abstr. Appl. Anal. 2012(SI12): 1-12 (2012). DOI: 10.1155/2012/213270


This paper presents sufficient conditions for the existence of positive solutions for a class of integral inclusions. Our results are obtained via a new fixed point theorem for multivalued operators developed in the paper, in which some nonnegative function is used to describe the cone expansion and compression instead of the classical norm-type, and lead to new existence principles.


Download Citation

Ying Chen. Shihuang Hong. "Solvability of a Class of Integral Inclusions." Abstr. Appl. Anal. 2012 (SI12) 1 - 12, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1242.45002
MathSciNet: MR2922911
Digital Object Identifier: 10.1155/2012/213270

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top